productid-->105
    Beechams Cold & Flu Honey & Lemon

     

Beechams Cold & Flu Honey & Lemon

0 reviews   0 reviews   |  Write a review
  • Price: £3.15
  • Availability:

    In Stock

  • Quantity/Size:Size: 10 Sachets
  • Quantity:
     

Beechams Cold & Flu Honey & Lemon Sachets make an extremely soothing warm concoction that provides excellent relief from pains, aches, flu, chills, colds, mild fever, blocked nose, sore throats, nasal catarrh, headaches and shivers. Active ingredients such as paracetamol, vitamin C and Phenylephrine Hydrochloride work quickly to clear your nasal passage, reduce fever and alleviate the typical symptoms of flu and cold. The sachet is easy to carry around and can be prepared instantly and provides immediate relief.

Keep sachets out of reach of the children as this preparation is not recommended for those below 12 years of age. Never exceed the recommended dose of maximum six sachets in 24 hours and never continue taking the medicine for more than seven days at a stretch. Consult your physician before taking this medicine if you are on a controlled-sodium diet, appetite stimulants or suppressants, antidepressants or taking any other medication containing paracetamol.

Empty an entire sachet into a mug and fill half of it with hot water. Stir thoroughly till the powder is dissolved completely. Add cold water as required and sugar if you so desire.

The active ingredient in each sachet is Phenylephrine Hydrochloride 10mg and Paracetamol 600mg. Other ingredients include vitamin C (Ascorbic Acid), sodium citrate, maize starch, sucrose, saccharine sodium, sodium cyclamate, caramel and identical honey and lemon flavourings.

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload